| Model Number |
B1070-060 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure performed was to treat a, heavily calcified, moderately tortuous left superficial femoral artery that is 95% stenosed.Once at the lesion, a leak was noted at 6 atmospheres on the armada 35 balloon dilatation catheter during the first inflation.A leak was also noted at 6 atmospheres on the7.0x60mm armada 35 bdc during the second inflation.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted during preparation or during the first inflation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the heavily tortuous and heavily calcified anatomy such that the balloon became damaged and subsequently ruptured during the second inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional device referenced in b5 is filed under a separate medwatch report number.